I am a 30 year old woman who has had GERD for 15 years, I was also diagnosed with a hiatal hernia about 2 years ago.
I have taken drugs such as Zantac, Prilosec, Prevacid, Aciphex, and now Protonix for both conditions in the past 10 years. I have had dyspagia, a lump on the left side of my throat, laryngitis, and pain while swallowing for 2 months. A barium swallow study indicated a "cricopharyngeal hpertrophy", and I am scheduled to have an endoscopy in a week. I saw an ENT, and he agreed with the swallow study results, felt the swelling in my neck, and says one of my lymph nodes is also swollen. I had some blood work done about a month and a half ago, indicating that my TSH level was "borderline". I have also lost 10 pounds. I am 5 feet 10 inches, and weight now 135 pounds. Any possible relationship between the cricopharyngeal hpertrophy and thyroid results? I am in pain, and would greatly appreciate any suggestions or possibilities. Thank you!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.